Level separation on intuitionistic fuzzy T2 spaces

Md. Saiful Islam, Md. Sahadat Hossain, Md. Asaduzzaman

Abstract


In this paper we give eight new notions of intuitionistic fuzzy T2 spaces and investigate some relationship among them. Also we investigate some relations between our notions and other given notions of intuitionistic fuzzy T2 spaces. We show that all these notions satisfy hereditary and productive property of T2 spaces. Under some conditions it is shown that image and preimage preserve intuitionistic fuzzy T2 spaces.

Full Text: PDF

How to Cite this Article:

Md. Saiful Islam, Md. Sahadat Hossain, Md. Asaduzzaman, Level separation on intuitionistic fuzzy T2 spaces, Journal of Mathematical and Computational Science, Vol 8, No 3 (2018), 353-372

Copyright © 2018 Md. Saiful Islam, Md. Sahadat Hossain, Md. Asaduzzaman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS